# SDR SWAA2025123055739

- Difficulty date: December 26, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N8718Q
- Make and model: Boeing 737-8
- Aircraft serial: 42546
- Aircraft time: 18,441 hours, 8,607 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT INBD FLASHLIGHT WILL NOT TEST.  POSITIONED THE AFT RT FLASHLIGHT IAW AMM 25-64-00.  OPS CHECKED GOOD.
